Doctor insights on:
What's adverse effects of atarax 25 mg taking for urticaria in asthama patient for one month.I just wanna know related to asthma effect only..
Asthma is a disease of the lungs caused by chronic inflammation of the airways most often caused by allergies. This inflammation results in airway swelling and hyperactivity leading to difficulty breathing, shortness of breath, dry cough, etc. MIT is a diagnosis made by combining clinical ...Read more
What's side effects of atarax 25 mg BD dose using t/t for chronic idiopathic urticaria in asthama patient at 25 years old ?
Stress has been giving me hives for 3 months now. How do I feel better? I don't know what's bothering me. I have asthma, allergies, and am a smoker
2yr o w/ uncontrolled asthma (rectifying) has been randomly experiencing hives and considerable swelling cause unkn. Could this be linked to asthma?
Skin-only reaction to nsaids (hives.) no asthma or other sym's. The few hives don't bother me; not being able to take nsaids does. Truly need 2 avoid?
Drug reaction: Drug related reactions include: true allergy, side effects ; intolerance. Drugs need to be avoided in case of a "true allergy". Yours seem to fall somewhere between "side effect" ; "intolerance". If the side effect/intolerance doesn't bother you, you don't need to avoid nsaids. ...Read more
I've read that a person who has asthma sym's can be desensitized to aspirin but someone who gets only mild hives from aspirin cannot be. True?
Not true: Most people who are sensitive to Aspirin (also to nsaids such as Ibuprofen ) react to the way these medications block inflammatory pathways. Desensitization can be performed with increasing doses of Aspirin very slowly. There is a risk of reactions. The desensitization effect will continue only as long as one continues to take aspirin. Stop aspirin, and you are back to being sensitive. ...Read moreSee 1 more doctor answer
22yo f, ciu, asthma, had hives after taking meds prescribed. Also chills and coughing. Took puffer, but hives still there, cough gone. Anaphylaxis?
Hard to say: From your information, the issues are not clear. Hives are relatively common and but whether they are related to anaphylaxis or not is often hard to sort out.If your asthma flared and the hives appeared at the same time, they may be connected and you should consult the treating doc immediately. ...Read moreSee 1 more doctor answer
Mildly sensitive to nsaids in the form of 2-3 hives. Will taking singulair prevent risk of reaction and allow me to safely use nsaids again? No asthma
- Talk to a doctor live online for free
- Does asthma cause urticaria?
- Can asthma return?
- Ask a doctor a question free online
- How does asthma affect the respiratory system?
- Can asthma cause heart palpitations?
- Is using an inhaler without asthma bad?
- Asthma and mucinex
- Talk to a dermatologist online